Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/137564


Title: Traveling wave solutions to di ffusive Holling-Tanner predator-prey models
Authors: 符聖珍
Fu,  Sheng-Chen
Wang, Ching-Hui
Contributors: 應數系
Keywords: Reaction-diffusion system; traveling wave; predator-prey; Holling-Tanner; Beddington-DeAngelis
Date: 2021-04
Issue Date: 2021-10-27 11:01:09 (UTC+8)
Abstract: In this paper, we first establish the existence of semi-traveling wave solutions to a diffusive generalized Holling-Tanner predator-prey model in which the functional response may depend on both the predator and prey populations. Then, by constructing the Lyapunov function, we apply the obtained result to show the existence of traveling wave solutions to the diffusive Holling-Tanner predator-prey models with various functional responses, including the Lotka-Volterra type functional response, the Holling type Ⅱ functional response and the Beddington-DeAngelis functional response.
Relation: Discrete and Continuous Dynamical Systems - Series B, Vol.26, No.4, pp.2239-2255
Data Type: article
DOI 連結: https://doi.org/10.3934/dcdsb.2021007
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
index.html0KbHTML32View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing